# SDR DJFA2007035

- Difficulty date: March 22, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N704LX
- Make and model: Cessna 750
- Aircraft serial: 7500091
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1158377,  CREW REPORTED BURNING ODOR IN CABIN AND CABIN PAC SELECTOR SUPPLY READ 200 DEG AND INCREASING.  ACM WAS MEL'D.  SDR WILL BE UPDATED UPON COMPLETION OF THE CORRECTIVE ACTION.
